Suite de Rudin-Shapiro et modèle d'Ising
Bulletin de la Société Mathématique de France, Volume 113  (1985), p. 273-283
@article{BSMF_1985__113__273_0,
     author = {Allouche, Jean-Paul and Mend\`es France, Michel},
     title = {Suite de Rudin-Shapiro et mod\`ele d'Ising},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {113},
     year = {1985},
     pages = {273-283},
     doi = {10.24033/bsmf.2033},
     zbl = {0592.10049},
     mrnumber = {87h:11020},
     language = {fr},
     url = {http://www.numdam.org/item/BSMF_1985__113__273_0}
}
Allouche, Jean-Paul; Mendès France, Michel. Suite de Rudin-Shapiro et modèle d'Ising. Bulletin de la Société Mathématique de France, Volume 113 (1985) , pp. 273-283. doi : 10.24033/bsmf.2033. http://www.numdam.org/item/BSMF_1985__113__273_0/

[1] Baxter (R. J.). - Exactly solved models in statistical Mechanics, 1982, Academic Press. | MR 86i:82002a | Zbl 0538.60093

[2] Brilhart (J.) and Carlitz (L.). - Note on the Shapiro polynomials, Proc. Amer. Math. Soc., vol. 25, 1970, p. 114-118. | MR 41 #5575 | Zbl 0191.35101

[3] Christol (G.), Kamae (T.), Mendes France (M.) et Rauzy (G.). - Suite algébriques, automates et substitutions, Bull. Soc. Math. Fr., vol. 108, 1980, p. 401-419. | Numdam | MR 82e:10092 | Zbl 0472.10035

[4] Huang (K.). - Statistical mechanics, 1963, John Wiley and sons. | MR 27 #4605 | Zbl 1041.82500

[5] Kramers (H. A.) and Wannier (G. H.). - Statistics on the two-dimensional ferromagnet, I et II, Physic Rev., vol. 60, 1941, p. 252-262, 263. | JFM 67.0964.01 | MR 3,63i | Zbl 0027.28505

[6] Mccoy (B. M.) and Wu (T. T.). - The two-dimensional Ising model, 1973, Harvard University Press, Cambridge Massachusetts.

[7] Mauduit (C.). - Automates finis et équirépartition modulo 1, C.R. Acad. Sc., t. 299, série I, n° 5, 1984. | MR 85i:11066 | Zbl 0565.10030

[8] Rudin (W.). - Some theorems on Fourier coefficients, Proc. Amer. Math. Soc., vol. 10, 1959, p. 855-859. | MR 22 #6979 | Zbl 0091.05706

[9] Shapiro (H. S.). - Extremal problems for polynomials and power series, Thesis M.I.T., 1951.

[10] Thompson (C. J.). - Mathematical Statistical Mechanics, 1979, Princeton University Press. | MR 80h:82001 | Zbl 0417.60096